# SDR DALA1122631200

- Difficulty date: March 8, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 61,096 hours, 8,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T30009387
- Part serial: 000033
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF 008-ON WALK AROUND FOUND FOD ON LEFT WING O/B FLAP ASSY I/B SIDE.  LEFT WING O/B FLAP I/B SIDE DELAMINATED AREA COMPOSITE REPAIR CARRIED OUT AS PER SRM 57-53-01, REPAIR 1, FIG 201 AND SRM 51-70-06 FIG 9.
